# SDR DHL9870723C

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LOWER RUDDER TAB SEPARATING AT LOWER RT AFT EDGE.  INSTALLED REPAIR PER SRM 51-40-8, 15 X 15.  N/R 4840
